# SDR DALA2021102006475

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 64,909 hours, 29,922 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 BHEC OF FRAME 16 R/H STOP FITTING #7 HOLES SHOWS CRACK INDICATIONS IN INTERCOSTAL LAYER AT HOLE #3. CORRECTIVE ACTION: COMPLIED WITH ERA 594903-14AD REV. ORIG. (1989774)
